About your Search

20121002
20121010
Search Results 0 to 4 of about 5 (some duplicates have been removed)
, but the takeaway is that this government is still strong in and around the capital. >> we have been reporting in the last 18 or so months what is the number, 28,000 syrians have been killed during this civil war, since last march. we have shown the pictures from aleppo and places like that. then you talk to the women, getting manicures, in the capital city of damascus, who aren't necessarily pro assad, who aren't necessarily pro rebel, stuck in the middle. here is that they told you. >> on many days the death toll around the capital far higher than for other cities. but where they can, people are trying to hold on to their old lives. for this woman, that's a few minutes at the beauty salon. it may look like normal life, but it is not. >> every day we hearing this boom, boom. and everything else. and there is a lot going on. >> you don't worry about it? >> i worry. i worry sick about it, but nothing we can do. >> reporter: she tells me she hates the killing, supports neither government nor rebels. wants them to talk, feels stuck in the middle. so too the salon's owner. >> i cannot go to the co
's great about them is that they make small batches of tailored medication. however, they are not governed or watched over by the f-kay. they are looked at by states. this pharmacy was turning out batches of tens of thousands of vials of steroids. that's not to me a compounding pharmacy. they are now manufacturing, and i fear that they are going to give good compounding pharmacies a bad name, and i think it basically from their behavior so far, they are an outlier. >> they released a statement after shutting down, basically recalling all of its products. on the website it says while there is no indication at this time of any contamination in other necc products, this recall is being taken as a precautionary measure n.light of this, i mean, how worried should patients be? >> look, if you have had any steroid injected into your back from june on, call your doctor. if you are a physician and you've injected steroids to somebody, call your patient. check and make sure that there is a transfer of information, and if you have a family member and have symptoms and may not put it all together, thi
Search Results 0 to 4 of about 5 (some duplicates have been removed)

Terms of Use (10 Mar 2001)